# SDR SWAA118125

- Difficulty date: November 21, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 65,778 hours, 56,413 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin Panel
- Part number: 654645527C
- Condition: Missing
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING AILERON TRIM TAB LOWER I/B EDGE MISSING SKIN PANEL.  REMOVED AND REPLACED TAB PER MM.
